MathSciNet Relay Station
MathSciNet bibliographic data
MR1738176 (2001b:53038) 53C21 (35J60 49J10 58E11)
Viaclovsky, Jeff A. Conformal geometry, contact geometry, and the calculus of variations. Duke Math. J. 101 (2000), no. 2, 283–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement